# SDR QXEA200600903

- Difficulty date: March 25, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 12,146 hours, 12,815 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0137
- Condition: Malfunctioned
- Location: Propeller
- Part time: 38 hours, 33 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2382: ON TAXI OUT, NR 2 PEC CAUTION LIGHT ILLUMINATED WITH ASSOCIATED POWERPLANT MESSAGE.  NR 2 PROP RUNS AT 220 ON TAXI BACK TO GATE.  MAINTENANCE REMOVED NR 2 ENGINE PCU IAW AMM 61-20-11-000-801 AND MTC 6610001 BETA TUBE REMOVAL. INSTALLED NR 2 ENGINE PCU IAW AMM 61-20-11-400-801. DURING ENGINE POWER ASSURANCE CHECK, BOTH BLEEDS NR 1 AND NR 2 HOT CAUTION LIGHT ILLUMINATED.  PERFORMED OPS CHECKS.  MAINTENANCE REMOVED AND REPLACED NR 1 HPSOV - P/N 820971-2.  C/W PRATT AND WHITNEY POWER ASSURANCE CHECK NR 2 ENGINE PARAMETER RECORDING TABLE.  ALL PARAMETERS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
